Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Vertigo - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 537 Questions
Doctor :   hi
Doctor :   How can I help you?
User :   i would like to discuss a prob
Doctor :   pls go ahead
User :   from last 4-5 days i m facing prob of vertigo

User :   i m physically fit
User :   23 yrs old
Doctor :   ok
Doctor :   Are you having severe gindiness/ vomiting?
User :   aftr a shot of vertigo,i feel like pukish n thn in result of vomiting
User :   i m takin vertin 8 mg tds,domperidome bd
Doctor :   ok
User :   all thes happen at the tie of night
User :   *time of night
Doctor :   how long have you had this problem for?
User :   4-5 days
Doctor :   have you had this problem before?
User :   never

User :   wts the diag. according to you../
Doctor :   Can you pls describe your problem in detail first
User :   thts all my problem
User :   vertigo n thn vomiting
User :   thts it
Doctor :   can you tell me what your complaints are
User :   from last 4-5 days....
User :   no complaints other then this
Doctor :   Vertigo is the diagnosis- not the problem
Doctor :   what exactly happens?
User :   no neck pain,no blurred neck rigidity
User :   nothnig
User :   *nothing
Doctor :   so you don't have any problem other than vomitting?

User :   m absolutly fine.i just have c/o vertigo and nausea
User :   tht's it
User :   i m also a medical student,i cn easily understand what u are sayin
Doctor :   who diagnosed you with vertigo? have you seen a specialist?
Doctor :   I was sure you were
User :   i know what is vertigo......
Doctor :   if you are absolutely fine- with no other complaints

Doctor :   then dont worry about it
User :   tel me is it cervical spondilytis(first degree)
Doctor :   Look XXXXXXXX you are just wasting your time and mine,

Doctor :   by not telling me any of your complaints and just discussing diagnoses straight away
User :   now i m takin vertin 16 mg tds,cinnarizine 75 mg hs and b-complez
User :   sir i m telling you i dnt have any such complaints....
Doctor :   okay

User :   other than vertigo and vomiting
Doctor :   See,
Doctor :   if you have no other complaints it is most probably Benign paroxysmal positional vertigo
User :   i m absolutly fine i m able to drive.i cn see prperly,i cn move my head in every direction...
User :   the medicine i m takin are fine or not
User :   is there any need ob c.t scan
Doctor :   Are you having relief with the medication?
User :   not much
Doctor :   Go to your ENT department
User :   bt cinnaezine i ll strt from today only
Doctor :   they can do a simple thing-m a series of movements-
canalith repositioning procedure
Doctor :   if the medicine is not giving you relief
User :   is there anything complicated
Doctor :   go to your ENT department
Doctor :   for an examination and the procedure if necessary
User :   ok thanx alot sir.../
Doctor :   you are welcome
User :   may i ask u one more thing
Doctor :   sure
User :   one of my friend c/o lack of concentration,fear of death
Doctor :   ok

User :   stretchning in head
User :   h/o gord
Doctor :   ok
User :   thts all
Doctor :   hoe old is you friend?
Doctor :   M/F
User :   23/m
Doctor :   any other health problems?
User :   no
Doctor :   any recent bereavement
User :   no
Doctor :   in the family/ close friends?
User :   nops
Doctor :   how long has he been having these problems?
User :   7 months
Doctor :   stretchning in head - can you pls describe this problem in alittle more detail
User :   and whenever he see any patient he feels uncomfortable
Doctor :   are you doing your internship/ finished it?

User :   wel i m final year student
Doctor :   ok
User :   yet to start my intern.
Doctor :   I'm sorry- I meant your friend
User :   he is nt in my college.he is a pharma student
Doctor :   ok

Doctor :   Could you get him to log on
Doctor :   I'd like to chat to him
User :   he is sitting here only
Doctor :   can you get him to log on with his details
Doctor :   on a different browser
Doctor :   and we can continue
User :   i told u whatever he told me
Doctor :   ok
User :   and i hv only one cpmputer
User :   so what he should do according to you
Doctor :   If he has a significant problem, he will need professional help/ counselling
User :   ok
User :   sir may i ask u one more thing
Doctor :   We provide this servile as well but it is a paid service...
User :   whats ur speciality
Doctor :   ENT
User :   ok
User :   nice to chat with sir
Doctor :   s i wont be able to help your friend

User :   *u
Doctor :   nice to chat with you too AAAAAAA
Doctor :   All the best for your exams
User :   its ok i hv a friend he is doin jrship
Doctor :   Which college are you in
Doctor :   ok
User :   i ll take him ther
Doctor :   All the best then
User :   thn
Doctor :   Bye for now
Doctor :   ok
User :   bye n take care sir........
Doctor :   you too, thanks
User :   may i know ur good name p
User :   ok thnx alot sir
Doctor :   welocme

Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor